# SDR DXTA2023051786350

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N225QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6083
- Aircraft time: 5,739 hours, 3,204 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP ACTUATOR: DURING APPROACH WHEN FLAPS WERE SELECTED TO 30°, THEY REMAINED AT 20° , AND WE RECEIVE A "FLAP FAIL" AMBER CASS MESSAGE. AFTER PARKING ON THE RAMP, WE DISCOVERED THAT THE "FLAP MOTOR 1" CIRCUIT BREAKER WAS TRIPPED (BREAKER B 11 ON CB PANEL #3)  TO FAULTY #I MOTOR ON PDU, MCC ELECTED TO CHANGE PDU ASSEMBLY. R&R PDU WI REPAIRED UNITC/W CL650 AMM 27-52-01 , PERFORMING RJGGING CHECKS OF PDU PER CL650 AMM 27-52-01, RIGGING/TRAVEL CHECKS GOOD. PERFORMED OPERATIONAL TEST OF PDU PER CL650 AMM 27-52-04, OPERATIONAL CHECK AND PDU AND FLAPS CHECK GOOD. RAN FLAPS THROUGH FULL CYCLE SEVERAL TIMES AND NO BREAKERS POPPED OR FLAP FAIL POSTED. OPS CHECK OF THE FLAP SYSTEM NOW CHECKS GOOD.
